MathSciNet Relay Station
MathSciNet bibliographic data
MR1917675 82B41 (33D50 34M55 35F05)
Bertola, M.; Eynard, B.; Harnad, J. Duality, biorthogonal polynomials and multi-matrix models. Comm. Math. Phys. 229 (2002), no. 1, 73–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement